# SDR UALA2011033001513

- Difficulty date: March 29, 2011
- Submitted: March 31, 2011
- Operation: Air carrier
- Aircraft: N561UA
- Make and model: Boeing 757222
- Aircraft serial: 26661
- Aircraft time: 61,632 hours, 22,650 cycles
- Engine: Pwa PW2037
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ELONGATED HOLES IN WEB AT STATION 324 RBL 30 - RBL 68.  MAJOR REPAIR ACCOMPLISHED:  REMOVED WEB ASSEMBLY AT STA 324 RBL 30 - RBL 68 AND FABRICATED NEW SECTION OUT OF 2024 - T3 .063 IAW B757 SRM.  LOCATED AND DRILLED NEW WEB PER SRM.  PRIMED AND ALODINED NEW PART PER MM.  TOP COATED PER SRM AND RE-INSTALLED PART PER SRM.
